MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.genhosppsych.2010.08.003

Медицинская библиотека · General hospital psychiatry · 2010

Case report: delirium due to a diltiazem-fentanyl CYP3A4 drug interaction.

Levin Tomer T, Bakr Mohamed Hussien, Nikolova Tanya

Клинический случайСтатьяПеревод в очереди

Аннотация

INTRODUCTION

Fentanyl and diltiazem are frequently used medications. Diltiazem inhibits cytochrome P450 3A4 isoenzymes. This can suppress fentanyl metabolism.

METHOD: We present a case of delirium after coadministration of fentanyl and diltiazem.

DISCUSSION: Cautious use is warranted while concomitantly administering fentanyl and diltiazem as this can potentiate fentanyl toxicity. Other 3A4 inhibitors include ketoconazole, erythromycin, nefazodone, ritonavir, delavirdine, aprepitant and imatinib. Psychosomatic medicine psychiatrists, pain and palliative care physicians and cardiologists in particular should be aware of this interaction.

Для цитирования: Levin Tomer T, Bakr Mohamed Hussien, Nikolova Tanya. Case report: delirium due to a diltiazem-fentanyl CYP3A4 drug interaction.. General hospital psychiatry. 2010. DOI: 10.1016/j.genhosppsych.2010.08.003.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.